MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE "ULTRA", 10 MM, 30°; RIGID OPTICAL LAPAROSCOPE

OLYMPUS WINTER & IBE GMBH TELESCOPE "ULTRA", 10 MM, 30°; RIGID OPTICAL LAPAROSCOPE
Model Number WA4KL130
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the device evaluation, the rigid optical laparoscope presented tip cover glass damaged.There was no patient involvement.

Brand Name
TELESCOPE "ULTRA", 10 MM, 30°
Common Device Name
RIGID OPTICAL LAPAROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24343512
Report Number9610773-2026-01067
Device Sequence Number9673936
Product Code GCJ
UDI-Device Identifier04042761082853
UDI-Public04042761082853
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150633
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA4KL130
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2026
Initial Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown